An improved state space representation for cyclical time series.

Haywood, J. and Tunnicliffe Wilson, G. (2000) An improved state space representation for cyclical time series. Biometrika, 87 (3). pp. 724-726. ISSN 1464-3510

Full text not available from this repository.

Abstract

We consider a commonly used two-state model for a cyclical time series and show how a particular specification of its observation vector allows maximum generality of the range of model spectra.

Item Type: Journal Article
Journal or Publication Title: Biometrika
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19344
Deposited By: ep_ss_importer
Deposited On: 20 Nov 2008 14:31
Refereed?: Yes
Published?: Published
Last Modified: 14 Aug 2019 04:04
URI: https://eprints.lancs.ac.uk/id/eprint/19344

Actions (login required)

View Item View Item